# SDR RAIA201308240001

- Difficulty date: August 24, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145157
- Aircraft time: 31,143 hours, 29,294 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Fairing
- Condition: Loose
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VERY NOTICEABLE VIBRATION ON YOKE ABOVE 220 KIAS.  MX FOUND ELEVATOR TRIM FAIRING LOOSE ON ELEVATOR.  MX REMOVED FAIRING AND PLACED ON CDL 55-20-3.
